# SDR CALA2020062201024

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 41,278 hours, 14,435 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001713
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN AT STA 184.70 SHOW A CRACK FWD TO AFT , ABOUT 1 INCH LONG . REPAIRED LH HORIZONTAL STAB SKIN AT STA 184.70 IN REF SRM 55 -10-01 REPAIR 11 . INITIATED A DIP TO PERFORM AN INPECTION CAT B . INSPECTION TRESHOLD 56.000 FLIGHT CYCLES , REPEAT INSPECTION.   INTERVAL 9.000 FLIGHT CYCLES DETAIL VISUAL INSPECTION AND THEN 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT. PER SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204 ANDFIG 206 . INITIATED A DIP TO PERFORM AN INPECTION CAT B . INSPECTION TRESHOLD 56.000 FLIGHT CYCLES , REPEAT INSPECTION INTERVAL 9.000 FLIGHT CYCLES DETAIL VISUAL INSPECTION AND THEN 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT. PER SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204 ANDFIG 206 .
